# SDR HEEA955643

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cover Assy
- Part number: 412015048105
- Condition: Defective
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER HAS PREBOND MATERIAL MISSING ALONG THE LEADING EDGE SURFACES.
